Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Hard swelling in left testicle. Inguinal hernia surgery done. Treatment options?

I had iguinal indirect hernia surgery to left side. Now after 7days of surgery I am feeling something chord like hard tub in left testicles. My doctor said it normal it will disappear after one month but still I am so worried. Will it really go away. My doctor have not used mesh during operation he said my age is too much for using mesh.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone surgery for Left Inguinal Hernia and have noticed swelling of the left spermatic cord .
This is normal after surgery to get swelling of the cord after hernia surgery.
Take antibiotics and anti inflammatory drugs that treating surgeon might have prescribed you after surgery.
This will get cured in a month .
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor